Analytical solution to the bending of a nonlinearly hardening wide curved bar

2010-02-01
Arslan, Eray
Eraslan, Ahmet Nedim
An analytical solution to the partially plastic deformation of a nonlinearly hardening wide curved bar is derived. The bar considered has a narrow rectangular cross-section and is under pure bending. The analytical treatment is based on Tresca's yield criterion, its associated flow rule and a Swift-type nonlinear hardening law. Taking numerical limits, the complete solution is verified in comparison to the linear hardening solution available in the literature.

Citation Formats
E. Arslan and A. N. Eraslan, “Analytical solution to the bending of a nonlinearly hardening wide curved bar,” ACTA MECHANICA, vol. 210, pp. 71–84, 2010, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/41426.